The Lupus Forum banner
1 - 4 of 4 Posts

·
Registered
Joined
·
50 Posts
Discussion Starter · #1 ·
I got told to start Nortriptyline 2 months but am only just plucking up the courage to start...

One of my main concerns is reports that it increases photosensitivity - an already major problem for me.

Has anyone had problems like this?

Thanks

Sammy
 

·
Registered
Joined
·
28 Posts
Yes I took it only for about a month. Between the photosensitivity and the no urine prodution and a rash. But than again I have a lot of issues with different meds. No sulfur at all and nothing that mettabolize through the kidneys.

I would go back to your doc and talk things out.
 

·
Registered
Joined
·
15,684 Posts
Hi Sammy,

On drugs.com it is listed as a possible adverse reaction, but that doesn't mean you will have that reaction. The manufacturer has to list all known side effects in their product information. If you did have a problem with it, then there are other alternatives.

Take care,

love
Lily
 

·
Registered
Joined
·
50 Posts
Discussion Starter · #4 ·
Thanks for replies.

I think I'll give it try this weekend and see what happens and then I'll go and have a chat with my GP. The main problem I find is that they never seem to know much about it - they must dread seeing my name on the patient list!

In all fairness the doc who prescribed it did say if I had any problems just to stop taking it. He's excellent and is arranging for me to see all the specialists in the one hospital so that they can actually work together on my treatment.

I just hate having to take so many meds each day - the addition of this one will take me up to 19 tablets a day...

Thanks again

Sammy
 
1 - 4 of 4 Posts
Top